PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 2 | 165-168
Tytuł artykułu

More topological cardinal inequalities

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new topological cardinal invariant is defined; it may be considered as a weaker form of the Lindelöf degree.
Rocznik
Tom
65
Numer
2
Strony
165-168
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-05-13
Twórcy
autor
  • Instituto de Matemática e Estatística, Universidade de São Paulo, São Paulo, Brazil
Bibliografia
  • [1] M. Bell, J. Ginsburg and G. Woods, Cardinal inequalities for topological spaces involving the weak Lindelöf number, Pacific J. Math. 79 (1978), 37-45.
  • [2] A. Bella and F. Cammaroto, On the cardinality of Urysohn spaces, Canad. Math. Bull. 31 (1988), 153-158.
  • [3] I. Juhász, Cardinal Functions in Topology--Ten Years Later, Math. Centre Tracts 123, Amsterdam 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i2p165bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.